Progesterone and weight gain

by Kim Imber
(Houston, TX)

In my late 40's, I was prescribed progesterone replacement for a month. I saw the difference in the way it made me feel, so, I began to notice when I was low.

The prescription was too expensive. I heard about Progestacreme Plus and tried it. I was able to do 1/8 tsp at night and it worked great.

Now I'm 55 and thankful that the cream helped me get through menopause symptoms.

The one draw back is it makes me gain weight. Is it possible to take it for one month and off for two then back on for another month and so on?

I had gone for 8 months without it, but realized I was really low on progesterone and needed therapy again.

Comments for Progesterone and weight gain

Click here to add your own comments

Apr 14, 2017
Progesterone and weight gain
by: Joy

Hi Kim

You came through the 'contact us' button as well with the same question. I have responded there and will reply to your return email as soon as I can.

Take care.

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.

Share this page:
Find this page helpful? Please tell others. Here's how...

Would you prefer to share this page with others by linking to it?

  1. Click on the HTML link code below.
  2. Copy and paste it, adding a note of your own, into your blog, a Web page, forums, a blog comment, your Facebook account, or anywhere that someone would find this page valuable.

Search over 8,400 pages on this site...